# SDR AALA202109130401

- Difficulty date: September 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 63,872 hours, 24,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unlaced
- Location: L1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30664513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ARM HANDLE PUSH TEST FOR NEW L1 DOOR SLIDE FAILED AND UPON FURTHER INVESTIGATION FOUND GIRT BAR LACING TO BE EXTREMELY LOOSE CAUSING MOVEMENT ON GIRT BAR.  REPLACED SLIDE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44
